# SDR HYIA20190410002

- Difficulty date: March 22, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N2651S
- Make and model: Cessna 402C
- Aircraft serial: C4020342
- Aircraft time: 24,080 hours
- Engine: Cont TSIO520VB
- Engine time: 5,031 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED RIGHT MANIFOLD PRESSURE DROPPED TO 25 INCHES AND RIGHT OIL PRESSURE TO JUST ABOVE RED LINE. MAINTENANCE INSPECTED AND FOUND METAL PARTICLES IN THE OIL FILTER. THE ENGINE WAS REPLACED WITH NO FURTHER DEFECTS NOTED. FURTHER DETAILS TO BE PROVIDED UPON ENGINE TEARDOWN INVESTIGATION.
